Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A numerical study of topological features of certain Hilbert fundamental domains

Author: Harvey Cohn
Journal: Math. Comp. 21 (1967), 76-86
MSC: Primary 10.21
MathSciNet review: 0222029
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [6] H. Cohn, "A numerical survey of the floors of various Hilbert fundamental domains," Math. Comp., v. 19, 1965, pp. 594-605. MR 0195818 (33:4016)
  • [7] H. Cohn, "Note on how Hilbert modular domains become increasingly complicated," J. Math. Anal. Appl., vol. 15, 1966, 55-59. MR 0197408 (33:5573)
  • [8] K. B. Gundlach, "Die Fixepunkte einiger Hilbertscher Modulgruppen," Math. Ann., v. 157, 1965, pp. 369-390. MR 0229579 (37:5153)
  • [9] M. Hall, Topology of Torus-Like Fibre Spaces, Ph.D. Dissertation, University of Arizona, Tucson, 1966.
  • [10] N. Steenrod, The Topology of Fibre Bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 12, 522. MR 0039258 (12:522b)
  • [11] W. Woodruff, Investigation of Congruence Subroups of Picard's Group with Respect to Topological Structure, Ph.D. Dissertation, University of Arizona, Tucson, 1967.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.21

Retrieve articles in all journals with MSC: 10.21

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society